# SDR SWIA971273

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Condition: Loose
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NACELLE FLAP ASYMMETRY INDICATION, NO ADVERSE ROLL TENDENCY NOTED.  THIS OCCURED ON APPROACH TO IMPERIAL, RETURNED TO PSP.  FOUND FCU LOOSE IN MOUNT, CYCLED FLAPS NUMEROUS TIMES, OPS CHECKS GOOD.
